Search results

  1. The Block Structure of Complete Lattice Ordered Effect Algebras
    Jenča Gejza ; E170 
    Journal of the Australian Mathematical Society . Vol. 83, Issue 2 (2007), s.181-216
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    (3) - článok
    article

    article

  2. A Representation Theorem for MV-Algebras
    Jenča Gejza ; E170 
    Soft Computing . Vol. 11, No. 6 (2007), s. 557-564
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  3. Boolean Algebras R-Generated by MV-Effect Algebras
    Jenča Gejza ; E170 
    Fuzzy Sets and Systems . Vol. 145, Issue 2 (2004), s. 279-285
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  4. Orthocomplete Effect Algebras
    Jenča Gejza ; E170  Pulmannová Silvia
    Proceedings of the American Mathematical society . Vol. 131, č. 9 (2003), s. 2663-2671
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    (1) - článok
    article

    article

  5. Finite Homogeneous and Lattice Ordered Effect Algebras
    Jenča Gejza ; E170 
    Discrete Mathematics . Vol. 272, No. 2-3 (2003), s.197-214
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    (2) - článok
    article

    article

  6. Central Elements, Blocks and Sharp Elements of Lattice Effect Algebras
    Jenča Gejza ; E170  Marinová Ivica ; E170 Riečanová Zdenka ; E050
    Fuzzy Sets and Quantum Structures : . s.28-33
    článok zo zborníka
    AFD - Reports at home scientific conferences
    article

    article

  7. Quotients of Partial Abelian Monoids and the Riesz Decomposition Property
    Jenča Gejza ; E170  Pulmannová Silvia
    Algebra Universalis . Vol. 47 (2002), s.443-477
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    (1) - článok
    article

    article

  8. A Cantor-Bernstein Type Theorem for Effect Algebras
    Jenča Gejza ; E170 
    Algebra Universalis . Vol. 48, No. 4 (2002), s.399-411
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    (1) - článok
    article

    article

  9. Ideals and quotients in lattice ordered effect algebras
    Jenča Gejza ; E170  Pulmannová Silvia
    Soft Computing . Vol. 5, No. 5 (2001), s. 376-380
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    (1) - článok
    article

    article

  10. A Survey on Sharp Elements in Unsharp Quantum Logics / aut. Gejza Jenča, Zdenka Riečanová
    Jenča Gejza  Riečanová Zdenka
    Journal of Electrical Engineering . Vol. 52, No. 7-8 (2001), s. 237-239
    článok z periodika
    ADF - Scientific titles in home not carented magazines and other year-books
    article

    article